株式会社メディスンプラス Vitatreal商品サイト

Vitatreal VITATREAL Gold A granule form

44 sachets

JAN code : 4954391104778


Attachment document (GIF File)   [ Japanese document. ]

Risks

Designated
Type-2 OCT Drugs
Class II drugs with relatively high risk, and require special caution. Contains ingredients that may cause health hazards leading to hospitalization in a rare case.
Features
Vitatreal Gold A in fine granule form, consisting of seven active ingredients, is effective for distressful symptoms of the cold like headache, fever, cough and runny nose.
This is a general cold medicine which can be used by every family members including a baby over one year of age, as it is easy to take and easily soluble in water due to granule form.
Effect
Alleviation for symptoms of a cold (runny nose, blocked nose, sneeze, cough, phlegm, chill, fever, headache, joint pain and muscle pain)
Composition
Per 3 sachets (1200mg/sachet)

Acetaminophen 900mg
(to reduce fever and pain like headache and sore throat)

Dihydrocodeine phosphate 24mg
(to relieve coughs by acting on the brain’s cough center)

Chlorpheniramine maleate 7.5mg
(to suppress symptoms like sneeze, runny nose and blocked nose)

DL-methylephedrine hydrochloride 60mg
(To provide easy breathing by dilating bronchial tubes and relieve coughs)

Anhydrous caffeine 75mg
(To relieve headache)

Guaifenesin 180mg
(To promote expectoration by softening the phlegm which obstructs the throat)

Riboflavin 12mg
(To replace Vitamin B2 lost due to a cold)

Additives: lactose hydrate, potato starch, cellulose, hydroxypropyl cellulose, anhydrous dibasic calcium phosphate, dipotassium glycyrrhizinate, flavor, ethylvanillin, vanillin and starch hydrolyzate.
Usage and Dosage
Take the medicine preferably within 30 minutes after a meal, three times a day.
Fifteen years or older: 1 sachet t.i.d.
Eleven to fifteen years: 2/3 sachet t.i.d.
Seven to eleven years: 1/2 sachet t.i.d.
Three to seven years: 1/3 sachet t.i.d.
One to three years: 1/4 sachet t.i.d.
Children under one year of age: Do not give the medicine.

< Instructions for the usage and dosage >

(1) Please strictly follow the usage and dosage instructions.

(2) Children of every age should take the medicine under the supervision of an adult.

(3) For a child under one year of age, give priority to taking him/her to a doctor for medical attention. Do not give the medicine unlsss absolutely necessary.

Cautions for use

What you should not do:

(If the consumer take the medicine without following instructions and warnings, it might cause harmful side effects or health risks)

1 . Do not take the medicine, if you have :
(1) a history of allergy to the medicine or ingredient of the medicine.
(2) a history of asthma attack after taking the medicine, other cold medicine or antipyretic analgesic

2 . Do not take any of the following medications while taking the medicine.
Other cold medicine, antipyretic analgesic, painkiller, cough medicine, internal medicine containing antihistamine agent and others (internal medicine for rhinitis, motion sickness pills and allergy medicine or others)

3 . Do not drive a vehicle or operate machinery after taking the medicine, as it might cause drowsiness.

4 . Do not take the medicine if you are in the lactation period. Or stop breastfeeding when you take the medicine.

5 . Do not drink alcohol before/after taking the medicine.

6 . Do not take the medicine continuously for a long period.

When consultation is required

1 . Consult a doctor, pharmacist or registered distributor, if
(1) You are under a care of a doctor or a dentist. (2) You are pregnant or possibly pregnant. (3) You are elderly (4) You have a history of developing allergy reaction to medication and others. (5) You have a fever or urination difficulty (6) You have been diagnosed with thyroid gland malfunction, diabetes, heart disease, liver disease, kidney disease, stomach/duodenal ulcer or glaucoma.

2 . Stop using the medicine immediately and consult a doctor, pharmacist or registered distributor with the package insert, if the following symptoms appear after taking the medicine, as they may be side effects. [ affected area: symptoms ]
[ Skin:rashes, redness, itchiness ][ Digestive organs:nausea, vomiting, loss of appetite ][ neuropsychiatric:dizziness ][ Urinary organ: urination difficulty ][ Others: excessive decline in body temperature ]
In rare cases, serious side effects as follows might occur. Seek medical attention immediately, if occurred.
< Shock disease (anaphylaxis) >
Immediately after taking the medicine, following symptoms occur: itchy skin, hives, hoarse voice, sneezing, itchy throat, trouble breathing, rapid heart beat and consciousness muddle.
< Muco‐cutaneo‐ocular syndrome(Stevens‐Johnson’s syndrome) toxic epidermal necrolysis, acute generalized exanthematous pustulosis, AGEP >
Following symptoms continue or become worse suddenly: High fever, bloodshot eyes, eye mucus, festered lips, sore throat, widespread rashes/redness, pimples on the reddened skin, sense of fatigue all over body, loss of appetite.
< Liver dysfunction >
Following symptoms appear : fever, itchiness, rashes, jaundice (yellowish pigmentation of the skin and whites of the eyes), brownish urine, sense of fatigue all over the body, loss of appetite..
< Interstitial pneumonia >
If you go up the stairs or work a bit too hard, you get short of breath or have difficulty in breathing. Dry coughs or fever appear. These symptoms suddenly occur or continue.
< Kidney dysfunction >
Following symptoms appear: fever, rashes, whole body swelling, whole body tiredness, joint pain, diarrhea or decrease of urine amount.
< Asthma >
Following symptoms appear: wheezing or other asthma-related sounds, when breathing, or difficulty in breathing.
< Aplastic anemia >
Following symptoms appear: bruise, nasal bleeding, bleeding of the gums, fever, pale skin and mucosa, fatigue, palpitation, short breath, feeling sick, faint or bloody urine
< Agranulocytosis >
Symptoms such as sudden high fever, chill, sore throat appear

3 . Such symptoms as constipation, dry mouth and drowsiness might appear. When the condition continues or gets worse, stop taking the medicine immediately and consult a doctor, pharmacist or registered distributor with the package insert.

4 . If there is no improvement after taking the medicine for 4-5 times, stop using the medicine immediately and consult a doctor, pharmacist or registered distributor with the package insert.

Cautions on handling and storage

(1) Store the medicine in a place with less moisture away from direct sunlight with bottle lid tightly closed.

(2) Put the medicine out of reach of children.

(3) Do not transfer the medicine into other container to avoid misuse and to maintain the quality of the medicine.

(4) If you use part of a sachet of the medicine and plan to use the leftover for later, keep it with the open end folded, and use up the remaining within two days.

(5) Use up the medicine by the expiration date described on the outer box

Manufacturer
Komeda Yakuhin Kogyo K.K.      (Made in Japan)

PAGE TOP